Yıl 2021, Cilt 4 , Sayı 1, Sayfalar 62 - 72 2021-01-31

VARIOUS CHARACTERIZATIONS FOR QUATERNIONIC MANNHEIM CURVES IN THREE-DIMENSIONAL EUCLIDEAN SPACE

Aykut HAS [1] , Beyhan YILMAZ [2]


In this article, quaternionic curves in 3-dimensional Euclidean space have examined. Firstly, algebraic properties of quaternions and their basic definitions and theorems are given. Later, some characterizations of the quaternionic Mannheim curves in the 3-dimensional Euclidean space have obtained.
Real quaternions, Spatial quaternion, Quaternion Algebra, Mannheim partner curves
  • Referans1 J. P. Ward, Quaternions and Cayley Numbers, Kluwer Academic Publishers, Boston/London, (1997).
  • Referans2 K. Bharathi and M. Nagaraj, Quaternion Valued Function of a Real Variable Serret-Frenet Formulae, Indian Journal of Pure and Applied Mathematics, 18 (6), 507--511, (1987).
  • Referans3 A.Tuna, Serret Frenet formulae for Quaternionic Curves in Semi Euclidean Space, Master Thesis, Süleyman Demirel University, Graduate School of Natural and Applied Science, Isparta Turkey,(2002).
  • Referans4 A. C. Çöken and A. Tuna, On the quaternionic inclined curves in the semi-Euclidean space E24 , Applied Mathematics and Computation, 155 (2), 373-- 389, (2004).
  • Referans5 F. Kahraman, I. Gök, and H. H. Hacısalihoglu, On the quaternionic B2 slant helices in the semi- Euclidean space E24, Applied Mathematics and Computation, 218(11) , 6391--6400, (2012).
  • Referans6 H. Liu and F. Wang, Mannheim partner curves in 3-space, J. Geom., 88, 120--126, (2008).
  • Referans7 O. Z. Okuyucu, Characterizations of the quaternionic Mannheim curves in Euclidean space E4, International Journal of Mathematical Combinatorics, 2:44-53, (2013).
  • Referans8 R. Blum, A remarkable class of Mannheim-curves, Canadian Mathematical Bulletin, 9:223-228, (1966).
  • Referans9 J. W. Lee, No null-Helix Mannheim curves in the Minkowski Space , International Journal of Mathematics and Mathematical Sciences, Article ID 580537: 7 pages, doi.10.1155/2011/580537, (2011).
  • Referans10 K. Orbay and E. Kasap, On Mannheim partner curves in E3, International Journal of Physical Sciences, 4 (5), 261-264, (2009).
  • Referans11 H.B. Öztekin and M. Ergüt, Null Mannheim curves in the Minkowski 3-space, Turkish Journal of Mathematics, 35(1):107-114. International Journal of Physical Sciences, 4(5):261-264, (2011).
  • Referans12 O.Z. Okuyucu, Characterizations of the quaternionic Mannheim curves in Euclidean space E4, International Journal of Mathematical Combinatorics, 2:44-53, (2013).
  • Referans13 H. H. Hacısalioglu, Hareket Geometrisi ve Kuaterniyonlar Teorisi, University of Gazi Press, Ankara, (1983).
  • Referans14 A. Mannheim, Paris C.R. 86 1254--1256, (1878).
  • Referans15 H. H. Hacısalioglu, Diferansiyel Geometri , University of Ankara Press, Ankara, (1998).
Birincil Dil en
Konular Matematik
Bölüm Araştırma Makalesi
Yazarlar

Orcid: 0000-0003-0658-9365
Yazar: Aykut HAS (Sorumlu Yazar)
Kurum: KAHRAMANMARAŞ SÜTÇÜ İMAM ÜNİVERSİTESİ
Ülke: Turkey


Orcid: 0000-0002-5091-3487
Yazar: Beyhan YILMAZ
Kurum: KAHRAMANMARAŞ SÜTÇÜ İMAM ÜNİVERSİTESİ
Ülke: Turkey


Tarihler

Yayımlanma Tarihi : 31 Ocak 2021

Bibtex @araştırma makalesi { jum856869, journal = {Journal of Universal Mathematics}, issn = {2618-5660}, eissn = {2618-5660}, address = {editorinchief@junimath.com}, publisher = {Gökhan ÇUVALCIOĞLU}, year = {2021}, volume = {4}, pages = {62 - 72}, doi = {10.33773/jum.856869}, title = {VARIOUS CHARACTERIZATIONS FOR QUATERNIONIC MANNHEIM CURVES IN THREE-DIMENSIONAL EUCLIDEAN SPACE}, key = {cite}, author = {Has, Aykut and Yılmaz, Beyhan} }
APA Has, A , Yılmaz, B . (2021). VARIOUS CHARACTERIZATIONS FOR QUATERNIONIC MANNHEIM CURVES IN THREE-DIMENSIONAL EUCLIDEAN SPACE . Journal of Universal Mathematics , 4 (1) , 62-72 . DOI: 10.33773/jum.856869
MLA Has, A , Yılmaz, B . "VARIOUS CHARACTERIZATIONS FOR QUATERNIONIC MANNHEIM CURVES IN THREE-DIMENSIONAL EUCLIDEAN SPACE" . Journal of Universal Mathematics 4 (2021 ): 62-72 <https://dergipark.org.tr/tr/pub/jum/issue/60411/856869>
Chicago Has, A , Yılmaz, B . "VARIOUS CHARACTERIZATIONS FOR QUATERNIONIC MANNHEIM CURVES IN THREE-DIMENSIONAL EUCLIDEAN SPACE". Journal of Universal Mathematics 4 (2021 ): 62-72
RIS TY - JOUR T1 - VARIOUS CHARACTERIZATIONS FOR QUATERNIONIC MANNHEIM CURVES IN THREE-DIMENSIONAL EUCLIDEAN SPACE AU - Aykut Has , Beyhan Yılmaz Y1 - 2021 PY - 2021 N1 - doi: 10.33773/jum.856869 DO - 10.33773/jum.856869 T2 - Journal of Universal Mathematics JF - Journal JO - JOR SP - 62 EP - 72 VL - 4 IS - 1 SN - 2618-5660-2618-5660 M3 - doi: 10.33773/jum.856869 UR - https://doi.org/10.33773/jum.856869 Y2 - 2021 ER -
EndNote %0 Journal of Universal Mathematics VARIOUS CHARACTERIZATIONS FOR QUATERNIONIC MANNHEIM CURVES IN THREE-DIMENSIONAL EUCLIDEAN SPACE %A Aykut Has , Beyhan Yılmaz %T VARIOUS CHARACTERIZATIONS FOR QUATERNIONIC MANNHEIM CURVES IN THREE-DIMENSIONAL EUCLIDEAN SPACE %D 2021 %J Journal of Universal Mathematics %P 2618-5660-2618-5660 %V 4 %N 1 %R doi: 10.33773/jum.856869 %U 10.33773/jum.856869
ISNAD Has, Aykut , Yılmaz, Beyhan . "VARIOUS CHARACTERIZATIONS FOR QUATERNIONIC MANNHEIM CURVES IN THREE-DIMENSIONAL EUCLIDEAN SPACE". Journal of Universal Mathematics 4 / 1 (Ocak 2021): 62-72 . https://doi.org/10.33773/jum.856869
AMA Has A , Yılmaz B . VARIOUS CHARACTERIZATIONS FOR QUATERNIONIC MANNHEIM CURVES IN THREE-DIMENSIONAL EUCLIDEAN SPACE. JUM. 2021; 4(1): 62-72.
Vancouver Has A , Yılmaz B . VARIOUS CHARACTERIZATIONS FOR QUATERNIONIC MANNHEIM CURVES IN THREE-DIMENSIONAL EUCLIDEAN SPACE. Journal of Universal Mathematics. 2021; 4(1): 62-72.
IEEE A. Has ve B. Yılmaz , "VARIOUS CHARACTERIZATIONS FOR QUATERNIONIC MANNHEIM CURVES IN THREE-DIMENSIONAL EUCLIDEAN SPACE", Journal of Universal Mathematics, c. 4, sayı. 1, ss. 62-72, Oca. 2021, doi:10.33773/jum.856869